# SDR DALA2021072804240

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 63,500 hours, 20,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 1R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: T/S PER FIM 52-11-00-815-813. NO DEFETS NOTED ON GIRT BAR & FLOOR FITTING. GIRT BAR ENGAGED NO PROBLEM. PERFORMED GIRT BAR LUBE ON 1R DOOR. IAW B757 AMM 12-21. OPS CHECK GOOD.
